# SDR MASA200600282

- Difficulty date: January 31, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 3,034 hours, 2,155 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6530 PHX - RUDDER LIMIT FAULT STATUS MESSAGE.  MX RESET SYSTEM.  OPS CHECK GOOD.
